# SDR ASAA0140623

- Difficulty date: October 19, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FORWARD CARGO DOOR INNER SKIN LOWER EDGE 26 IN FROM EDGE OF DOOR IS CORRODED.  REPAIRED IAW SRM.  (M)
